Dermatitis medicamentosa (drug eruption)

Dermatitis medicamentosa (drug eruption) is a topic covered in the Diagnosaurus.

To view the entire topic, please or purchase a subscription.

Medicine Central™ is a quick-consult mobile and web resource that includes diagnosis, treatment, medications, and follow-up information on over 700 diseases and disorders, providing fast answers—anytime, anywhere. Explore these free sample topics:

Medicine Central

-- The first section of this topic is shown below --

DDx

  • Viral exanthem
  • Early erythema multiforme major
  • Other causes of erythema nodosum, eg, infection, sarcoidosis
  • Atopic dermatitis (eczema)
  • Secondary syphilis
  • Systemic lupus erythematosus
  • Acute HIV infection
  • Scarlet fever
  • Toxic shock syndrome
  • Lichen planus

-- To view the remaining sections of this topic, please or purchase a subscription --

Last updated: December 1, 2014

Citation

* When formatting your citation, note that all book, journal, and database titles should be italicized* Article titles in AMA citation format should be in sentence-case
TY - ELEC T1 - Dermatitis medicamentosa (drug eruption) ID - 114231 A1 - Zeiger,Roni F, Y1 - 2014/12/01/ BT - Diagnosaurus UR - https://im.unboundmedicine.com/medicine/view/Diagnosaurus/114231/all/Dermatitis_medicamentosa__drug_eruption_ PB - McGraw-Hill Education ET - 4 DB - Medicine Central DP - Unbound Medicine ER -